Acute hypervitaminosis A misdiagnosed as malaria in a 7-year-old Nigerian boy.
Аннотация
Vitamin A supplementation program where single high-dose vitamin A supplements are provided to the qualified (infants and children) at regular intervals is operational in Nigeria as a public health initiative to control vitamin A deficiency which is prevalent in our country in accordance with the WHO recommendations. Reports of symptomatic acute hypervitaminosis A are scarce. We report a case of acute hypervitaminosis A resulting from accidental ingestion of vitamin A supplement capsules. This is to reiterate the need for caregivers to keep drugs out of the reach of children. Clinicians should also have a high index of suspicion.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.